Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Boils on face after homoepathic treatment. Will Krimson help?

Hi I was undergoing homeopath treatment for my periodic pains. But i developed side effects with heat boils all over my face and especially in the chin area. They are very painful and are formed in the form of pus . my dr has suggested me krimpson 35. Please suggest if that would be helpful? I am actually scared to go for hormone related medicines
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for your query.
You are probably having infection of sebaceous gland or hair follicles. It may be cystic acne that can cause scarring.
Krimson contains antiandrogen which reduces activity of sebaceous gland thus treating minute cysts and preventing infection.
you may apply a gel or cream containing 5% benzoyl peroxide.
some times topical steroids and antibiotic may help.
Take Care!
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor